MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718250
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a split balloon, balloon failed.No patient injury was reported.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported issue.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.One decontaminated nutriport without its original packaging with lot 1933729064 was received for evaluation.The visual inspection was performed according to the procedure along with a functional test.A leak was observed in the balloon.The reported issue was confirmed.The affected device is provided by an external supplier.A supplier corrective action report (scar) was generated and submitted to the supplier.The root cause and any corrective actions, if applicable, will be addressed by the supplier.Cardinal health will continue monitoring the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.

Brand Name
BALLOON SLG 18FR X 2.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13446455
Report Number9612030-2022-03156
Device Sequence Number17223835
Product Code KNT
UDI-Device Identifier10884521011168
UDI-Public10884521011168
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718250
Device Catalogue Number718250
Device Lot Number1933729064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown